Cubic core-free symmetric m-Cayley graphs

Show simple item record Du, Jia-Li en Conder, Marston en Feng, Yan-Quan en 2019-03-13T00:31:52Z en 2019-09-01 en
dc.identifier.citation Journal of Algebraic Combinatorics 50(2):143-163 01 Sep 2019 en
dc.identifier.issn 0925-9899 en
dc.identifier.uri en
dc.language English en
dc.publisher SPRINGER en
dc.relation.ispartofseries JOURNAL OF ALGEBRAIC COMBINATORICS en
dc.rights Items in ResearchSpace are protected by copyright, with all rights reserved, unless otherwise indicated. Previously published items are made available in accordance with the copyright policy of the publisher. en
dc.rights This is a post-peer-review, pre-copyedit version of an article published in Journal of Algebraic Combinatorics. The final authenticated version is available online at: en
dc.rights.uri en
dc.rights.uri en
dc.subject Science & Technology en
dc.subject Physical Sciences en
dc.subject Mathematics en
dc.subject Symmetric graph en
dc.subject Double-coset graph en
dc.subject m-Cayley graph en
dc.subject Simple group en
dc.subject DIHEDRAL GROUPS en
dc.subject AUTOMORPHISMS en
dc.title Cubic core-free symmetric m-Cayley graphs en
dc.type Journal Article en
dc.identifier.doi 10.1007/s10801-018-0847-x en
pubs.issue 2 en
pubs.begin-page 143 en
pubs.volume 50 en
dc.rights.holder Copyright: Springer Science+Business Media, LLC, part of Springer Nature en en
pubs.end-page 163 en
pubs.publication-status Published en
dc.rights.accessrights en
pubs.subtype Article en
pubs.subtype Journal en
pubs.elements-id 756521 en Science en Mathematics en
dc.identifier.eissn 1572-9192 en

Files in this item

Find Full text

This item appears in the following Collection(s)

Show simple item record


Search ResearchSpace